MathSciNet Relay Station
MathSciNet bibliographic data
MR2576440 (2011b:60154) 60G35 (37N25 92B20)
Shu, Huisheng; Wang, Zidong; Lü, Zengwei Global asymptotic stability of uncertain stochastic bi-directional associative memory networks with discrete and distributed delays. Math. Comput. Simulation 80 (2009), no. 3, 490–505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement